# SDR AUS20021267

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Butterfly Valve
- Part number: 6405637
- Condition: Seized
- Location: Fuel Control/Rec
- Part time: 3,229 cycles
- Component: Fuel Control/Rec, Cont, IO360HB
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE BUTTERFLY VALVE PARTIALLY SEIZED.
